# SDR ASAA1251459

- Difficulty date: April 25, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 20,754 hours, 6,442 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Condition: Torn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR1 ENGINE FAN LUBE FOUND 18 OF THE 24 BLADE PLATFORMS WITH TORN OR MISSING SEALS.  ACFT GROUNDED.  R & R COMPLETE SET OF 24 EA BLADE PLATFORMS ON NR 1 ENG, REF MM 72-21-02-400-801-F00.
